Open Access
Translator Disclaimer
September, 1976 On the Bernstein-v. Mises Approximation of Posterior Distributions
C. Hipp, R. Michel
Ann. Statist. 4(5): 972-980 (September, 1976). DOI: 10.1214/aos/1176343595

Abstract

It is shown that under certain regularity conditions the Bernstein-v. Mises approximation of the posterior distributions is of order $O(n^{-\frac{1}{2}})$ with high probability.

Citation

Download Citation

C. Hipp. R. Michel. "On the Bernstein-v. Mises Approximation of Posterior Distributions." Ann. Statist. 4 (5) 972 - 980, September, 1976. https://doi.org/10.1214/aos/1176343595

Information

Published: September, 1976
First available in Project Euclid: 12 April 2007

zbMATH: 0346.62020
MathSciNet: MR420943
Digital Object Identifier: 10.1214/aos/1176343595

Subjects:
Primary: 62E20

Keywords: asymptotic normality , Bernstein-v. Mises approximation , posterior distribution

Rights: Copyright © 1976 Institute of Mathematical Statistics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.4 • No. 5 • September, 1976
Back to Top